PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 79 | 2 | 157-160
Tytuł artykułu

A remark on a modified Szász-Mirakjan operator

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that, for a sequence of positive numbers δ(n), if $n^{1/2}δ(n)\not\to\infty$ as $n\to\infty$, to guarantee that the modified Szász-Mirakjan operators $S_{n,δ}(f,x)$ converge to f(x) at every point, f must be identically zero.
Słowa kluczowe
Rocznik
Tom
79
Numer
2
Strony
157-160
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-03-098
Twórcy
  • Department of Mathematics Ningbo University, Ningbo, Zhejiang 315211, China
  • State Key Laboratory of Oil/Gas Reservoir Geology and Exploitation, Southwest Institute of Petroleum, Nangchong, Sichuan 637001 China
Bibliografia
  • [1] J. Gróf, Über Approximation durch Polynome mit Belegungsfunktion, Acta Math. Acad. Sci. Hungar. 35 (1980), 109-116.
  • [2] T. Hermann, Approximation of unbounded functions on unbounded interval, ibid. 29 (1977), 393-398.
  • [3] H. G. Lehnhoff, On a modified Szász-Mirakjan-operator, J. Approx. Theory 42 (1984), 278-282.
  • [3] X. H. Sun, On the convergence of the modified Szász-Mirakjan operator, Approx. Theory Appl. 10 (1994), no. 1, 20-25.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv79i2p157bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.